MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 67940068P2
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
The surgeon used 2 spinal cages for anterior cervical discectomy and fusion (acdf).The surgeon reported that the cage had come out forward 2 days after surgery, he should perform surgery again.
 
Additional Manufacturer Narrative
The investigation revealed that there was a report relating to two (2) modulus cervical, 5x19x16mm 7 (67940068p2) spacers.It was reported that a patient underwent an acdf on (b)(6) 2025.Two (2) days post-operatively, it was reported that a spacer had migrated anteriorly.No additional adverse effects were reported, and the device(s) remain in-situ, however a revision surgery was planned/suggested.No radiographs were provided and the complaint could not be confirmed.Labeling, dhr, complaint history, and risk reviews were completed with no deficiencies, discrepancies or adverse trends noted.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.
 
Event or Problem Description
The surgeon used 2 spinal cages for anterior cervical discectomy and fusion (acdf).The surgeon reported that the cage had moved forward 2 days after surgery, he should perform surgery again.This event occurred in japan.No other adverse effect reported to patient.

Brand Name
MODULUS
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24405101
Report Number2031966-2026-00032
Device Sequence Number18574568
Product Code ODP
UDI-Device Identifier00887517984173
UDI-Public00887517984173
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172676
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67940068P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale